| Model Number |
1006922 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced an infusion set adhesive failure on 01 sep 2026, as the infusion set tape did not adhere properly upon insertion.The event involved four infusion sets.
Additional Manufacturer Narrative
(b)(4) / initial 2 of 4.Based on the available information, this event is deemed to be reportable malfunction
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 8021545.Manufacturing site: 3003442380.